# SDR 20010515AP005

- Difficulty date: May 4, 2001
- Submitted: May 4, 2001
- Operation: General aviation
- Aircraft: N6867D
- Make and model: Cessna 421C
- Aircraft serial: 421C1084
- Aircraft time: 3,474 hours
- Engine: Cont GTSIO520N
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Part number: 829415
- Part serial: L1H410009
- Condition: Defective
- Location: Wastegate Flange
- Part time: 31 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS UNIT IS MANUFACTURED IN TWO HALVES, WHERE THE UPPER & LOWER HALVES WELDED TOGETHER (AT THE WASTE GATE FLANGE) THERE IS A HOLE AT THE WELD AREA ON EACH SIDE.  THE REPLACMENT PART HAS AN ADDITIONAL WELD IN THESE AREAS THAT ARE NOT PRESENT ON THE DEFECTIVE PART.  IT APPEARS THAT THE MANUFACTURING PROCESSES (WELDING)WERE NOT COMPLETED BEFORE THIS PART LEFT THE MANUFACTURE.  THIS DEFECT WAS FOUND WHILE C\W THE EXHAUST PRESSURE TEST REQUIRMENTS OF AD 2000-01-16.
